Google Scholar: cites
Spectre des laplaciens de Lichnerowicz sur les sphères et les projectifs réels
Boucetta, Mohamed

Data: 1999
Resum: In this paper, we compute the spectrum of the Lichnerowicz laplacian on the symmetric forms of degree 2 on the sphere Sn and the real projective space RPn. This is obtained by generalizing to forms the calculations of the spectrum of the laplacian on fonctions done via restriction of harmonic polynomials on euclidean space.
Drets: Tots els drets reservats.
Llengua: Francès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 43 N. 2 (1999) , p. 451-483, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37967
DOI: 10.5565/PUBLMAT_43299_02


33 p, 220.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir